Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to have child if parents have b+ve and a-ve blood groups?

Answered by
Dr.
Dr. Rajiv K Khandelwal

Pediatrician

Practicing since :1976

Answered : 1872 Questions

default
Posted on Tue, 11 Dec 2012 in General Health
Question: I have b +ve and my partner have a - ve, and we are willing to marry soon . sir is there is any problem in future and my partner has also thyroid problems.I also have hyper hydrosis problem and it is very difficult to handle it as i am working where i have to shake hands every time so i felt guilty, please sir give suggestion forremedy of this disease soon.and recently i am going to marry soon and my partner is 23 years old and i am scaring about our marriage life because we love each other very much . Please sir clarify my questions.
doctor
Answered by Dr. Rajiv K Khandelwal 28 minutes later
Hi,

Thank you for your query.

If I have understood correctly, you have the following three doubts:
1. The issue of blood group
2. Thyroid problem of your partner
3. Excessive sweating

Blood group is not a problem at all. As your partner is A Rh negative she has to inform the doctor so that appropriate anti-D injections can be given to her as and when required during pregnancy/abortion/delivery.

You have not mentioned what thyroid problem your partner has. Hypothyroidism does not have any associated problem in pregnancy. If there is hyperthyroidism then the doctors may consider reducing or stopping the medicines and monitoring your partner during future pregnancy. The newborn will have to be screened for thyroid problems after birth. Your partner needs to be in regular follow-up with her doctor for monitoring of the thyroid hormone levels.

Excessive sweating (hyperhydrosis) is common with a lot of people and one should not get disturbed about it. Keep your hands dry by regular wiping and try to stay in a cool environment to prevent excessive sweating. You should stop feeling guilty about this.

I hope I have answered your queries to your satisfaction. These issues should not affect your married life. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you all the best.

Regards,

RKK
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Thyroid disease

doctor1 MD

I have recently had a thyroid removal surgery which went very well however, less than 2 weeks later I have a rash on my chest that is spreading and my neck, shoulder and arm (left) has pain. could it possibly be mercer (spelling?) and what does mercer look like?

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Yes, when I was pregnant, i experienced tachycardia requiring beta blocker and nausea during first 12 weeks. I recently started physician supervised hcg injections for weight loss. after 8 days, i experienced tachycardia (160) and severe nausea. injections were stopped but sime residual tachycardia has remained. normally, my TSH is always in the low normal with normal T4 and T7 would this be thyroid related

doctor1 MD

Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...

doctor1 MD

I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...

doctor1 MD

Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.